# SDR YENA2020020710150

- Difficulty date: February 1, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 23,301 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM FR12-23 RH SIDE; (REF AEROMAN NR 420726) ACCOMPLISHED REPAIR IAW AEROMAN EA 53-0024-20 COVER REV 0, PART 1, PART2  AND EMBRAER ETD 2020-790-001110 REV AND EC E20-019-01.
